Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Facing Rheumatic pain. Swelling of joints, shoulder pain and tiredness. Why is ESR high?

espected Sir., My wife facing Rheumatic pain since 4-5 years and we have taken treatments as per the direction of respected Doctors. After various examinations suggestion of the respected doctors from November 2011 to June 2012 she had taken following medicines : T. HCQS 200 mg 1-0-1 T. Folitrax 25 mg once a week- 10 mg in the morning and 15 mg in the evening ( Saturday) T. Folvite 5 mg twice a week (ÔµesdayandThursday) T. Tryptomer 10 mg 1/2 at night On 18th April 2012 as per Doctors advise examined the CBC, creatinine , SGOT , SGPT , ESR and mailed to him the reports which is also attached herewith please. Respected Sir, even the above medicines taken regularly from November 2011 there is no any relief observed and therefore she have discontinued the medicine from August 2012. NOW AGAIN SHE IS FACING THE FOLLOWING PROBLEMS : 1.Swellings in the joints of ELBOW; WRIST; KNEE; ANKLE. 2. Pain at Shoulder & RIBS. 3. Achy problem whenever the weather changing. 4. Always looking tiredness. 5. The ESR found very high. Respected sir, Kindly advise above medicines are helpful or need to visit doctor again. Also please inform me this decease is completed removable or medicines should be taken regulaly for long time? Sir, your kind & favourable reply is anticipated please.
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014

Thanks for posting your query.

Your wife suffering from rheumatoid arthritis which is an autoimmune arthritis.

The drugs HCQs and Folitrax are Disease modifying antirheumatoid drugs.

If your wife have no any relief she can switch to another DMRD or Biologicals.

It is an autoimmune disease so it is not completely removable and medicine should be taken regularly for long time.

Hope I have answered your query. Let me know if you have more concerns.

Answered: Mon, 8 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor